# SDR USAA2010042690838

- Difficulty date: March 31, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 66,175 hours, 45,025 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494501
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK ON RIGHT HORIZONTAL STABILIZER LOWER SKIN AT SS125.  REPAIRED RIGHT HORIZONTAL STABILIZER LOWER SKIN AT SS125 IAW TYPICAL REPAIR 55-10-07 REV D.
